ent-icon
Swelling in throat
My friend was taking proteins from last month..his trainer gave him injections of d bol too..naw he is not taking them..he is exoeriencung some stetoid withdrawal aftereffcts..he is feeling swelling in his throat..n vomiting sensation after eating..naw for detoxification he is also taking nolvadex..plz tell me wt he can do??
31 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  You can basically sue your gym trainer for this. What he is doing is basically making you addict just to get visible results. This is called steroid abuse. And steroids shouldn't be given unless medically indicated. And it should only be goven by doctors and not some illiterate people. Consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.......he shouldn't have taken all those... Steroids have withdrawal symptoms ,how could gym trainer give him injections without medical opinion... Now you have to consult doctor ... Explain everything, on seeing medicines and dosage doctor will advice you on further management.. Steroids has to be withdrawn slowly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.